# SDR WX0A2022113031668

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 33,492 hours, 24,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 890902
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHT TEST FAULT EPSU (12WL) EMER R FAULT.   REMOVED AND REPLACED (12WL) EMER R BATTERY WITH INSPECTED BATTERY IAW AMM 33-51-38-000-002-A, 33-51-38-400-002-A.
